English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 19676151      Online Users : 423
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/16360

Title: Asymptotics for a Semilinear Elliptic PDE
Authors: Lee, Jine-Rong
Contributors: 數學系
Keywords: Asymptotics;Estimates;Elliptic;Semilinear
Date: 1997-08
Issue Date: 2013-05-06T02:57:55Z
Publisher: Elsevier
Relation: Nonlinear Analysis: Theory, Methods & Applications, 29(3): 283-289
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback